# SDR ASAA11510387

- Difficulty date: September 9, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 22,365 hours, 7,042 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Spring
- Part number: 141A483315
- Condition: Out Of Alignment
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING R2 SLIDING WINDOW CHANGE FOUND DITCHING LATCH WOULD NOT HOLD WINDOW FROM MOVING FORWARD TOWARDS THE CLOSED POSITION.  FOUND DITCHING LATCH SPRING HAD COME OUT OF DETENT NOT ALLOWING IT TO LOCK IN OVER CENTER POSITION.  IT WOULD SECURE BACK IN DETENT BUT REPLACED WITH NEW AS A PRECAUTION.
